# SDR NSVA20120217456

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,117 hours, 7,837 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4931,  ABORTED TAKEOFF DUE TO A PRESSURIZATION FAULT LIGHT.  ABORTED TAKEOFF AT 60 KNOTS.  AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE INSPECTION.
